MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 MBT REV TIBIAL VIEW PLT SZ2; KNEE INSTRUMENT : SIZING/MEASURING INSTRUMENTS

DEPUY ORTHOPAEDICS, INC. 1818910 MBT REV TIBIAL VIEW PLT SZ2; KNEE INSTRUMENT : SIZING/MEASURING INSTRUMENTS
Catalog Number 217865120
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary:examination of the returned view plate confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the mbt revision tibial plate size 2x2 were both broken during surgery and need to be replaced.All pieces were retrieved from the patient.No surgical delay.

Brand Name
MBT REV TIBIAL VIEW PLT SZ2
Common Device Name
KNEE INSTRUMENT : SIZING/MEASURING INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7511035
Report Number1818910-2018-59521
Device Sequence Number1242553
Product Code LXH
UDI-Device Identifier10603295096658
UDI-Public10603295096658
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number217865120
Device Lot NumberSO2019448
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2018
Initial Date Received by Manufacturer 04/17/2018
Initial Report FDA Received Date05/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR